# SDR DALA2023083107116

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 79,230 hours, 31,034 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0693 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ R1 REMAINS ILLUMINATED. CORRECTIVE ACTION: INSPECTED, CLEANED AND LUBED GRIT BAR SLIDERS AND FLOOR FITTINGS PER B757-AMM-12-21-18. SLIDE LIGHT OPS NML. (2942151)
